# SDR 97ZZZX4312

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Advantage Aircraft Services LLC, repair station Q2AR598N
- Aircraft: N41879
- Make and model: Piper PA-31-325
- Aircraft serial: 317712069
- Propeller: Hartzl HCE3YR2
- System (JASC): 6110 · Propeller Assembly
- Part: Bolt
- Condition: Misinstalled
- Location: Prop Ctweight
- Part time: 2,218 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, PROPELLER COUNTERWEIGHT ATTACH BOLTS FOUND UNSAFTIED POST OVERHAUL.  HARTZELL MANUAL NR 117D REQUIRES THESE BOLTS TO BE REPLACED AT OVERHAUL AND RE-DRILLED FOR ROLL-PIN SAFETY. THESE BOLTS WERE RE-USED AFTER OVERHAUL SINCE THEY WERE DRILLED IN A LOCATION WHICH COULD NOT BE SAFTIED WITH A ROLL-PIN.
